# SDR YENA2024111101450

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,388 hours, 416 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,388 hours, 416 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#290, SAN-JFK. (ETOPS) 'LEVEL ONE ODOR OF DIRTY SOCK INDITIVE OF PARALYZED OIL FA CALLED TO REPORT- SHUT PACK # 2 OFF; SOURCE OF ODOR DETERMINED TO BE # 2 ENGINE, REMOVED AND REPLACED #2 ENG REF WO 1372012 L/P 3968875, ITEM 2 (WO # 1372012 # 2 ENGINE CHANGE ACCOMPLISHED. ) PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-A02-A NO ODOR NOTED OK FOR CONT SVC.'
